Just like to update...

  1. Just like to update...

    In my other post I wrote about feeling pains (almost like heartburn) in my heart.

    I was consuming cAMP at recommended doses along with sesathin (which was a nasty tasting batch).

    After cutting out the cAMP, I noticed that the sesathin was causing a very mild version of the same pains. Therefore I cut the sesathin, and the pains went away.

    I'm back on cAMP now and loving it, without sesathin and pain free.

    Just thought I'd update. And I'm not keeping a log, but I am seeing some distinctive leanness in my arms and legs.

  2. it's good to know. I had 2 bottles of bad sesathin last fall, Avant replaced it for me.

  3. Hmmm...I have both (SesaThin/cAmph) and had some concern about using the two together. I'm starting use of the two today, and will see if I have the same problems. However, I'm doing this at the tail end of a bulk, in order to keep fat gain at bay. I want to look somewhat decent come Summer time.

  4. Thanks, although I probably am an isolated case. I know I saw afew other posts by people saying they were using both and not experiencing any sides, so most likely I'm an outlier.

Similar Forum Threads

  1. Replies: 8
    Last Post: 09-27-2010, 04:18 PM
  2. What does it feel like to take just SYNEPHRIN?
    By kingdong in forum Supplements
    Replies: 3
    Last Post: 07-18-2010, 01:13 AM
  3. Replies: 0
    Last Post: 06-04-2006, 12:36 AM
  4. Replies: 54
    Last Post: 03-25-2004, 09:54 PM
  5. Just wanted to tell ctg welcome
    By Matthew D in forum General Chat
    Replies: 5
    Last Post: 12-18-2002, 02:26 PM
Log in
Log in